MathSciNet Relay Station
MathSciNet bibliographic data
MR262211 (41 #6821) 12.40
Soundararajan, T. Galois theory for general extension fields. J. Reine Angew. Math. 241 1970 49–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement